# SDR IPXA2022121989119

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 69,073 hours, 23,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING CREW ENTRY DOOR THE CAPTURE LEVER IS EXTREMELY HARD TO PUSH OUTBOARD FROM INSIDE THE FIGHT DECK.  PERFORMED OPERATIONAL TEST OF CRE WENTRY DOOR IAW AMM 52-12-00.  OPS CHECKED GOOD
